BIROn - Birkbeck Institutional Research Online

    A simple procedure for detecting periodically collapsing rational bubbles

    Spagnolo, F. and Sola, M. and Psaradakis, Zacharias (2001) A simple procedure for detecting periodically collapsing rational bubbles. Economics Letters 72 (3), pp. 317-323. ISSN 0165-1765.

    Full text not available from this repository.

    Abstract

    This paper proposes a new procedure for detecting the presence of periodically collapsing rational bubbles via an analysis of the properties of the relevant observable time series. The procedure is based on random-coefficient autoregressive models. An empirical application of the procedure to German hyperinflation data is examined and discussed.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 21 Jul 2020 12:04
    Last Modified: 21 Jul 2020 12:04
    URI: https://eprints.bbk.ac.uk/id/eprint/32630

    Statistics

    Downloads
    Activity Overview
    0Downloads
    64Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item